Flood, Aguada
- When
- September 6, 3:30 PM AST to 5:30 PM AST
- Where
- Aguada County, 16.68 mi N of Aguada to 16.53 mi N of Aguada
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 18.361, -67.169
Road PR-417 detour south was reported flooded.
Tropical wave brought some showers and thunderstorms to the local area. Very active weather occurred across the island.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SJU wrote it up.
Tropical wave brought some showers and thunderstorms to the local area. Very active weather occurred across the island. Numerous showers moved northwest.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Sep 6, 2:45 PM AST, 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 245 PM AST SAT SEP 6 2014 .DISCUSSION...SHOWERS AND THUNDERSTORMS DEVELOPED OVER THE NORTHWEST PORTIONS OF PUERTO RICO.THESE SHOWERS WERE GENERATING RAINFALL ACCUMULATIONS OF BETWEEN 1 TO 3 INCHES IN ISOLATED AREAS. ALSO AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE ACROSS THE LOCAL OFF SHORE CARIBBEAN WATERS. MOST OF THESE SHOWERS AND THUNDERSTORMS WILL DISSIPATE BEFORE SUNSET. A TROPICAL WAVE NOW LOCATED OVER THE LESSER ANTILLES WILL CONTINUE TO MOVE WEST AND OVER THE LOCAL AREA LATE TONIGHT. THIS FEATURE WILL BING A SIGNIFICANT INCREASE ON CLOUDINESS...SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL AREA THROUGH AT LEAST SUNDAY. THE AREA MOST AFFECTED WILL BE THE USVI EASTERN PORTIONS OF PUERTO RICO DURING SUNDAY MORNING. ON SUNDAY AFTERNOON THESE SHOWERS ARE EXPECTED TO SPREAD WESTWARD AND AFFECT THE REST OF PUERTO RICO. FOR MID NEXT WEEK...WEATHER CONDITIONS WILL REMAIN NORMAL FOR THIS TIME OF THE YEAR...WITH SHOWERS AND THUNDERSTORMS DEVELOPMENT EXPECTED OVER THE WESTERN INTERIOR...WEST AND NORTHWEST SECTIONS OF PUERTO RICO...WHILE SOME PASSING SHOWERS EXPECTED OVER THE U.S. VIRGIN ISLANDS. IN THE LONG TERM...LATEST MODEL GUIDANCE CONTINUES TO SUGGEST A VIGOROUS TROPICAL WAVE MOVING ACROSS THE NORTHEAST CARIBBEAN BY THE END OF NEXT WORKWEEK. STAY TUNED. && .AVIATION...LIKELY MVFR CONDS ACROSS TJBQ AND POSSIBLE ACROSS AS SHRA/TSRA ACTIVITY ACROSS NW-PR EXPECTED TO CONTINUE UNTIL ABOUT 06/21Z. VCSH/VCTS TO THE NORTH OF TJPS UNTIL 06/21Z. OTHERWISE VFR CONDS ARE EXPECTED ACROSS THE REST OF THE LOCAL TERMINALS THIS AFTERNOON AND EVENING. WINDS WILL PREVAIL FROM THE EAST TONIGHT AT ABOUT 5 TO 10 KNOTS. APPROACHING TROPICAL WAVE WILL INCREASE SHRA ACTIVITY LATE TONIGHT INTO SUNDAY MORNING. && .MARINE...LOCAL WINDS AND SEAS CONTINUED AT 5 FEET OR LESS OVER MOST OF THE COASTAL WATERS...WITH WINDS OF 17 KNOTS OR LESS. HIGH POTENTIAL FOR STRONG SHOWERS AND THUNDERSTORMS TO MOVE ACROSS THE LOCAL WATERS LATE TONIGHT THROUGH SUNDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... SJU 78 86 77 90 / 60 60 20 20 STT 78 87 77 88 / 60 60 20 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 25/10
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 547 AM AST SAT SEP 6 2014 AMZ710>745-PRZ001>013-071000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 547 AM AST SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SHOWERS WITH A FEW STRONG THUNDERSTORMS WILL DEVELOP ACROSS THE INTERIOR AND NORTHWEST SECTIONS OF PUERTO RICO THIS AFTERNOON. LOCALLY HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH STRONG THUNDERSTORMS OVER NORTHWEST PUERTO RICO. HEAVY RAINS MAY LEAD TO URBAN AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEATHER CONDITIONS WILL DETERIORATE OVERNIGHT AND SUNDAY AS A TROPICAL WAVE REACHES THE LOCAL REGION. THEREFORE...HIGH MOISTURE AND INSTABILITY WILL ALLOW SHOWERS TO DEVELOP ACROSS THE LOCAL AREA...RESULTING IN PERIODS OF HEAVY RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... REPORTS WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-071000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 547 AM AST SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEATHER CONDITIONS WILL DETERIORATE OVERNIGHT AND SUNDAY AS A TROPICAL WAVE REACHES THE LOCAL REGION. THEREFORE...HIGH MOISTURE AND INSTABILITY WILL ALLOW SHOWERS TO DEVELOP ACROSS THE LOCAL AREA...RESULTING IN PERIODS OF HEAVY RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JUAN PR 151 PM AST SAT SEP 6 2014 PRC003-011-083-099-131-061830- ANASCO PR-MOCA PR-SAN SEBASTIAN PR-LAS MARIAS PR-AGUADA PR- 151 PM AST SAT SEP 6 2014 AT 148 PM AST...NATIONAL WEATHER SERVICE METEOROLOGIST DETECTED A STRONG THUNDERSTORM 4 MILES SOUTH OF SAN SEBASTIAN...MOVING WEST AT 10 MPH. THIS THUNDERSTORM IS PRODUCING INTENSE LIGHTNING...HEAVY RAIN AND STRONG GUSTY WINDS. IN ADDITION...SMALL HAIL COULD BE OBSERVED WITH THIS STORM. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. JJA
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 151 PM AST SABADO 6 DE SEPTIEMBRE DE 2014 PRC003-011-083-099-131-061830- ANASCO PR-MOCA PR-SAN SEBASTIAN PR-LAS MARIAS PR-AGUADA PR- 151 PM AST SABADO 6 DE SEPTIEMBRE DE 2014 A LAS 1:48 PM AST...METEOROLOGOS DEL SERVICIO NACIONAL DE METEOROLOGIA DETECTARON TRONADAS FUERTES A CERCA DE 4 MILLAS AL SUR DE SAN SEBASTIAN...MOVIENDOSE AL OESTE A 10 MPH. ESTAS TRONADAS ESTA PRODUCIENDO RAYOS INTENSOS...LLUVIAS FUERTES Y RAFAGAS DE VIENTOS. ADEMAS...PUDIERA OBSERVARSE GRANIZO PEQUENO CON ESTA TORMENTA. RAYOS INTENSOS HAN SIDO REPORTADOS CON ESTA TORMENTA. SI SE ENCUENTRA EN EL EXTERIOR...MANTENGASE ALEJADO DE OBJETOS ALTOS COMO LOS ARBOLES. MUEVASE AL INTERIOR DE SER POSIBLE. DE ENCONTRARSE EN UN LUGAR SEGURO MANTENGASE ALEJADO DE PUERTAS Y VENTANAS Y EVITE USAR LOS TELEFONOS SALVO EN CASO DE EMERGENCIA. JJA/CAM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JUAN PR 318 PM AST SAT SEP 6 2014 PRC001-141-062000- UTUADO PR-ADJUNTAS PR- 318 PM AST SAT SEP 6 2014 AT 312 PM AST...NATIONAL WEATHER SERVICE METEOROLOGIST DETECTED A THUNDERSTORM OVER UTUADO AND PORTIONS OF ADJUNTAS...CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...MINOR FLOODING AND GUSTY WINDS DURING THE NEXT HOUR OR SO. THIS THUNDERSTORM MAY CONTAIN SMALL HAIL. OTHER THUNDERSTORMS NEARBY MAY ALSO BECOME STRONG WITH BLINDING RAIN AND FREQUENT LIGHTNING. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. 23
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 318 PM AST SABADO 6 DE SEPTIEMBRE DE 2014 PRC001-141-062000- UTUADO PR-ADJUNTAS PR- 318 PM AST SABADO 6 DE SEPTIEMBRE DE 2014 A LAS 3:12 PM AST...METEOROLOGOS DEL SERVICIO NACIONAL DE METEOROLOGIA DETECTARON UNA TRONADA SOBRE UTUADO Y PORCIONES DE ADJUNTAS...CAPAZ DE PRODUCIR RAYOS FRECUENTES DE NUBA A TIERRA... INUNDACIONES MENORES Y VIENTOS EN RAFAGAS DURANTE LA PROXIMA HORA O MAS. CON ESTA TRONADA PUDIERA OBSERVARSE GRANIZO PEQUENO...Y OTRAS TRONADAS CERCANAS TAMBIEN PUDIERAN INTENSIFICARSE Y PRODUCIR FUERTES LLUVIAS Y RAYOS FRECUENTES. RAYOS INTENSOS HAN SIDO REPORTADOS CON ESTA TORMENTA. SI SE ENCUENTRA EN EL EXTERIOR...MANTENGASE ALEJADO DE OBJETOS ALTOS COMO LOS ARBOLES. MUEVASE AL INTERIOR DE SER POSIBLE. DE ENCONTRARSE EN UN LUGAR SEGURO MANTENGASE ALEJADO DE PUERTAS Y VENTANAS Y EVITE USAR LOS TELEFONOS SALVO EN CASO DE EMERGENCIA. TRETE DE DESENCHUFAR LOS ENSERES ELECTRICOS INECESARIOS ANTES DE QUE SE ACERQUE LA TORMENTA. 23/JAE
The national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
Road PR-417 detour south was reported flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Puerto Rico in 2014Every state in 2014This day in weather historyWarnings in Puerto Rico, September 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 541031.